# SDR DL72S961537

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS DOUBLER CRACKED 1.5 INCH AT FASTENER.  LOWER RT ELEVATOR I/B END.  REPAIRED PER SRM 55-20-3 FIG 4.
